If you continue to be ill with symptoms that feel like the flu or vomiting, you need to go to the ER, because you could be suffering from DKA which happens from prolonged numbers that high and it can be very dangerous.
Drinking water helps. Just keep working at getting it down and it should start to improve soon as you are back on the Levemir. Do corrections when you are high, but be careful not to "stack" your insulin, being sure to count the "insulin on board" when you compute the corrections. Though you want badly to get your numbers down, don't put yourself at risk of lows by stacking and huge drops. If you still remain this high in a day or two, you might want to talk with your doctor.
My husband is insulin dependant and has been as high as 800 before and walks around like nothing is wrong.. Dr's are always amazed.... Try taking Cinnamon capsules. Cinnamon is a natural way to lower blood sugars as well as the herb Gymenma. If your feeling that sick, I would go to the ER and let them put you on an insulin drip.
I can't imagine any doctors being "amazed" about blood sugars in the 800s, and your husband seems to be in denial of the results of extremely high blood sugars. I don't think cinnamon is a safe recommendation for someone with high enough blood sugars to have ketones and at risk for DKA. DKA can be a life threatening emergency.
You should definatley go to the hospitall !!! That's ounds dangerous and if your are bieng sick! Hope you feel better soon
OMG..Been there done that..YOU MUST drink Gatorade for the electrolytes, thats what my Endocronologist said to me..You could have DKA which will ruin your kidneys etc...NEVER run out of your Insulin and NEVER let it get that high. If you still are high then you must take also a daily Insulin like Novolog or Humolog??? Take an extra shot to get your blood sugars down and if they dont come down ASAP you need to go to the ER so they can give you fluids and make sure there is no damage from the high blood sugars. You will feel tired from them being so high then starting to go down. This happens to me all the time but now I never go over 350 on the pump now. Before with shots Id go to 600+ and felt like crap for several days.PLZ take care of yourself, you don't want anything bad to happen and make sure you drink LOTS of water so you do not get dehydrated..Let us no what happens.